# SDR HNAA0100040

- Difficulty date: July 20, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 42,581 hours, 49,361 cycles
- System (JASC): 2700 · Flight Control System
- Part: Valve
- Part number: 659603
- Part serial: 103
- Condition: Leaking
- Part time: 42,581 hours, 49,361 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

IN FLIGHT #2 HYDRAULIC SYSTEM QUANTITY DROPPED TO 1 QUART. AIRCRAFT DIVERTED TO ISP. FOUND #2 FLIGHT SPOILER UNLOADING VALVE LEAKING. REPLACED VALVE.
